Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stopped Encorate chrono 500, macavite after a year, experiencing pain in upper hand muscles. Reason?

Two years back I started to take Encorate Chrono 500 with Macavite Gold and Radiance H as per doctor s prescription, it was three years course. I continued it for one year then stopped, since I couldn t maintain regularity due to some reasons. Now, since last 5/6 months I face some eche in two upper hand muscles while I sleep at night. It creates troubles while I turn left or right sides. Gradually this eche disappears at day time till I go to sleep at night. Please suggest me.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Not clear why you were on first drug mentioned by you .Did you have same problem or some other problem ?
Mascular pains in arms during sleep and disappearing in day time may be because of many reasons and not because of stopage of drug.Sleeping posture ,pillows size and consistancy ;matress type and consistancy ;where do you keep arms during sleep etc etc...Try to adust one by one and see which change give you relief First start with arm positin Perfer to stay in supine position sleep
Dr Lal
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor